RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 3, Pages 3–11 (Mi fpm832)  

This article is cited in 1 scientific paper (total in 1 paper)

Group algebras in which complements are summands

A. N. Alahmadia, S. K. Jaina, P. Kanwara, J. B. Srivastavab

a Ohio State University
b Indian Technological Institute

Abstract: It is shown that (1) every almost selfinjective group algebra is selfinjective and (2) if the group algebra $KG$ is continuous, then $G$ is a locally finite group. Furthermore, it follows that the following assertions are equivalent: a CS group algebra $KG$ is continuous; $KG$ is principally selfinjective; the group $G$ is locally finite.

Full text: PDF file (128 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 144:2, 3875–3880

Bibliographic databases:

UDC: 512.553

Citation: A. N. Alahmadi, S. K. Jain, P. Kanwar, J. B. Srivastava, “Group algebras in which complements are summands”, Fundam. Prikl. Mat., 11:3 (2005), 3–11; J. Math. Sci., 144:2 (2007), 3875–3880

Citation in format AMSBIB
\Bibitem{AlaJaiKan05}
\by A.~N.~Alahmadi, S.~K.~Jain, P.~Kanwar, J.~B.~Srivastava
\paper Group algebras in which complements are summands
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 3
\pages 3--11
\mathnet{http://mi.mathnet.ru/fpm832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2176677}
\zmath{https://zbmath.org/?q=an:1110.16024}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 144
\issue 2
\pages 3875--3880
\crossref{https://doi.org/10.1007/s10958-007-0241-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34250184624}


Linking options:
  • http://mi.mathnet.ru/eng/fpm832
  • http://mi.mathnet.ru/eng/fpm/v11/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jain S.K., Kanwar P., Srivastava J.B., “When is a semilocal group algebra continuous?”, J. Algebra, 312:1 (2007), 152–157  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:189
    Full text:48
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020